# SDR QXEA2016072700480

- Difficulty date: July 27, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 36,662 hours, 38,257 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON ROTATION,  RECEIVED AN INTERMITTANT MASTER WARNINGS FOR AFT PAX DOOR SHOWING RED. ACFT PRESSUREIZES NORMALLY IAW CHECKLIST.  FA VISUALLY INSPECTED THE DOOR AND SAW NO ABNORMALITIES.  INTERMITTANT WARNINGS COTINUED TO 10,000 FT, THEN EXTINGUISHED. AT 22,000 FT.  CAME ON AGAIN AND REMAINED ON FOR THE REST OF THE FLIGHT.  DIVERTED.  LANDING UNEVENTFUL. INSPECTED DOOR AND PERFORMED OPERATIONAL TEST NUMEROUS TIMES.  OPS CHECKED GOOD IAW AMM 52-12-00-710-802. NO HISTORY NOTED. RETURNED TO SERVICE. COULD NOT DUPLICATE.
